RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1998, Volume 34, Number 3, Pages 359–369 (Mi de9676)  

Partial Differential Equations

An upper bound taken on the diagonal for the spectral function of the multidimensional Schrödinger operator with a potential satisfying the Kato condition

V. A. Il'inab, E. I. Moiseeva

a Lomonosov Moscow State University
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (1529 kB)

English version:
Differential Equations, 1998, 34:3, 358–368

Bibliographic databases:
UDC: 517.984.5
Received: 14.10.1997

Citation: V. A. Il'in, E. I. Moiseev, “An upper bound taken on the diagonal for the spectral function of the multidimensional Schrödinger operator with a potential satisfying the Kato condition”, Differ. Uravn., 34:3 (1998), 359–369; Differ. Equ., 34:3 (1998), 358–368

Citation in format AMSBIB
\Bibitem{IliMoi98}
\by V.~A.~Il'in, E.~I.~Moiseev
\paper An upper bound taken on the diagonal for the spectral function of the multidimensional Schr\"odinger operator with a potential satisfying the Kato condition
\jour Differ. Uravn.
\yr 1998
\vol 34
\issue 3
\pages 359--369
\mathnet{http://mi.mathnet.ru/de9676}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1668206}
\transl
\jour Differ. Equ.
\yr 1998
\vol 34
\issue 3
\pages 358--368


Linking options:
  • http://mi.mathnet.ru/eng/de9676
  • http://mi.mathnet.ru/eng/de/v34/i3/p359

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:109
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020